Alert archive / Louisiana / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 128, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 12, 2020, 4:11 PM CDT for Catahoula Parish, Franklin Parish, Louisiana. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2020, 4:11 PM CDT (21:11 UTC)
- Expired
- Apr 12, 2020, 5:01 PM CDT
- In force
- 50 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Catahoula Parish, LA, Franklin Parish, LA
The radar
The Ft Polk radar (KPOE), 142 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 10:41 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 323 J/kg
- Mixed-layer CIN
- -279 J/kg
- Mixed-layer LCL
- 625 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 379 m²/s²
- 0-3 km storm-relative helicity
- 562 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 3:47 PM CDT, 24 minutes earlier.
Area forecast discussion, Apr 12, 3:47 PM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
347 PM CDT Sun Apr 12 2020
...SEVERE WEATHER IS LIKELY TO CONTINUE INTO THIS EVENING ACROSS
OUR REGION...
.DISCUSSION...
This afternoon through Monday...QLCS workings its way across the
northern portions of the area this afternoon, and there have been
a few confirmed tornadoes associated with it. Further south a
strong cap has inhibited the growth of any discrete cells, but as
the forcing continues to increase across the area, anticipate the
cap to weaken late this afternoon. Storms are strengthening just
south of our area and moving northeast. These storms will need to
be monitored closely as the environment is well conducive for
tornadoes, for areas mainly east of I-55. A PDS tornado watch is
in affect for most of the area for the potential of strong and
long track tornadoes, and this will continue through 8PM.
The severe threat will continue into this evening mainly for the
eastern portions of the area, until the cold front moves east later
this evening. The shower/storms will end from west to east later
this evening into the early overnight hours. The surface gradient
will strengthen behind the front across the delta this evening,
with gusts from 30-40mph out of the northwest. The winds will
diminish overnight. Strong high pressure ridging will build in
overnight with lows ranging from the mid 40s in the north, to
mid/upper 50s across the Pine Belt Region. A nice day is on tap
for Monday with highs ranging from the upper 50s in the delta to
mid 70s in the Pine Belt region. /15/
Tomorrow night through Saturday...
Behind the influence of today's storm system, the region transitions
to a relatively cooler and drier weather pattern. The CONUS becomes
dominated by a broad trough, with weakly southwesterly flow in place
over much of the south. Cooler temperatures moving in as
north/northeasterly winds filter in on the east side of high
pressure building in over the central US. Both high temperatures and
low temps will be about 10 degrees below seasonal normals through
midweek, with a mostly dry forecast. A weak shortwave rippling
through the flow aloft pushes some precip up into the southeastern
portions of the forecast area Tuesday night. High pressure ridge
axis slips to the east by Thursday and winds pick up a southerly
component through the end of the week. Southerly winds moving warmer
temps up into the region and a slow warming trend wraps up the week.
&&
.AVIATION...
18Z TAF discussion:
A mix of VFR/MVFR/IFR conditions prevail at TAF sites and this
will continue through much of the period. A strong storm system is
moving across the area today and this will bring widespread
showers and thunderstorms. Some of these storms will be severe
with the potential for long track tornadoes. A tornado watch is in
effect for all TAF sites with the exception of HBG/PIB. Gusty
south winds will continue through the day, but a cold front will
move through overnight with the winds becoming northwesterly./15/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 54 66 47 70 / 78 5 0 2
Meridian 58 71 47 71 / 95 3 0 2
Vicksburg 52 64 47 66 / 85 2 0 2
Hattiesburg 59 76 50 77 / 91 4 0 7
Natchez 52 66 47 69 / 69 2 0 4
Greenville 47 59 43 58 / 78 1 0 4
Greenwood 49 62 44 62 / 90 1 0 2
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 10 PM CDT this evening for MSZ018-019-
025>066-072>074.
LA...Wind Advisory until 10 PM CDT this evening for LAZ007>009-015-
016-023>026.
AR...Wind Advisory until 10 PM CDT this evening for ARZ074-075.
&&
15/HJSHazardous weather outlook, Apr 12, 5:39 AM CDT, 10 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 539 AM CDT Sun Apr 12 2020 ARZ074-075-LAZ007>009-015-016-MSZ032-034>052-131045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Choctaw-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale- 539 AM CDT Sun Apr 12 2020 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today through Tonight Significant severe thunderstorms with tornadoes are likely today through this evening, with some tornadoes possibly strong and long tracked. These storms will also be capable of producing damaging winds up to 70 mph and large hail up to the size of tennis balls. (https://www.weather.gov/images/jan/graphicast/1.png) Through this evening, localized flash flooding is possible, particularly in low lying and urban areas. (https://www.weather.gov/images/jan/graphicast/2.png) Through this evening, strong winds of 15 to 25 mph and gusts of up to 35 to 40 mph will be possible. A few downed trees and power lines are possible due to these winds. Driving high profile vehicles will be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ018-019-025>031-033-131045- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay- Lowndes-Oktibbeha- 539 AM CDT Sun Apr 12 2020 This hazardous weather outlook is for portions of and north central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today through Tonight Significant severe thunderstorms with tornadoes are likely today through this evening, with some tornadoes possibly strong and long tracked. These storms will also be capable of producing damaging winds up to 70 mph and large hail up to the size of tennis balls. (https://www.weather.gov/images/jan/graphicast/1.png) Through this evening, areas of flash flooding are likely, and some roads could be flooded or closed. Some structures may be potentially threatened by high water. (https://www.weather.gov/images/jan/graphicast/2.png) Through this evening, strong winds of 15 to 25 mph and gusts of up to 35 to 40 mph will be possible. A few downed trees and power lines are possible due to these winds. Driving high profile vehicles will be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ023>026-MSZ053>066-072>074-131045- Franklin LA-Catahoula-Tensas-Concordia-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 539 AM CDT Sun Apr 12 2020 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Elevated TIMING...Today through Tonight Significant severe thunderstorms with tornadoes are likely today through this evening, with some tornadoes possibly strong and long tracked. These storms will also be capable of producing damaging winds up to 70 mph and large hail up to the size of tennis balls. (https://www.weather.gov/images/jan/graphicast/1.png) Through this evening, strong winds of 15 to 25 mph and gusts of up to 35 to 40 mph will be possible. A few downed trees and power lines are possible due to these winds. Driving high profile vehicles will be difficult. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 6 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Apr 12, 1:48 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
148 PM CDT Sun Apr 12 2020
MSZ031-033-038-039-045-121930-
Lowndes MS-Oktibbeha MS-Neshoba MS-Winston MS-Noxubee MS-
148 PM CDT Sun Apr 12 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN NOXUBEE...SOUTHEASTERN
OKTIBBEHA...SOUTHEASTERN WINSTON...NORTHWESTERN NESHOBA AND
SOUTHWESTERN LOWNDES COUNTIES UNTIL 230 PM CDT...
At 148 PM CDT, Meteorologists were tracking a strong thunderstorm
near Stallo, or 11 miles northwest of Philadelphia, moving northeast
at 85 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Millcreek around 205 PM CDT.
Mashulaville around 210 PM CDT.
Brooksville around 215 PM CDT.
Crawford and Deerbrook around 220 PM CDT.
Bent Oak around 225 PM CDT.
Other locations impacted by this storm include Noxapater.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 800 PM CDT for central,
northeastern and east central Mississippi.
LAT...LON 3279 8921 3293 8932 3295 8932 3347 8854
3327 8830
TIME...MOT...LOC 1848Z 233DEG 75KT 3292 8920
TWLocal storm report, Apr 12, 2:44 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
244 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 2 ESE LOUISE 32.97N 90.56W
04/12/2020 HUMPHREYS MS LAW ENFORCEMENT
TREES AND UTILITY POLES WERE BLOWN DOWN ON
OLD FIVE MILE ROAD. POSSIBLE TORNADO.
&&Special weather statement, Apr 12, 2:56 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Jackson MS
256 PM CDT Sun Apr 12 2020
MSZ043-048-122030-
Hinds MS-Madison MS-
256 PM CDT Sun Apr 12 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HINDS AND SOUTHWESTERN
MADISON COUNTIES UNTIL 330 PM CDT...
At 256 PM CDT, Meteorologists were tracking a strong thunderstorm
near Raymond, or 10 miles west of Clinton, moving northeast at 65
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Bolton around 300 PM CDT.
Clinton and Brownsville around 305 PM CDT.
Pocahontas around 315 PM CDT.
Madison, Ridgeland and Annandale around 320 PM CDT.
Other locations impacted by this storm include Learned.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 800 PM CDT for central
Mississippi.
LAT...LON 3230 9064 3262 9021 3244 9005 3243 9006
3244 9007 3242 9006 3242 9007 3240 9007
3238 9010 3236 9010 3216 9055
TIME...MOT...LOC 1956Z 233DEG 57KT 3228 9050
TWLocal storm report, Apr 12, 2:59 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
259 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TORNADO 2 SSE LAKE CITY 32.89N 90.48W
04/12/2020 YAZOO MS PUBLIC
A SHED WAS DESTROYED AND NUMEROUS TREES WERE
SNAPPED WEST OF THE YAZOO COUNTY AIRPORT.
RELAYED VIA SOCIAL MEDIA.
&&Local storm report, Apr 12, 3:01 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
301 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG 1 E LAKE PROVIDENCE 32.81N 91.17W
04/12/2020 EAST CARROLL LA LAW ENFORCEMENT
POWER LINES DOWN ON PROVIDENCE ST.
&&
JNELocal storm report, Apr 12, 3:19 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
319 PM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM TORNADO 3 SSE LAKE CITY 32.88N 90.48W
04/12/2020 YAZOO MS PUBLIC
MULT REPORTS AND VIDEO.
0221 PM TSTM WND DMG 4 S KOSCIUSKO 33.01N 89.60W
04/12/2020 ATTALA MS PUBLIC
TREES DOWN.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:22 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 38 min |
| Apr 12, 8:51 AM CDT | Special Weather Statement | JAN | Yazoo | 39 min |
| Apr 12, 9:46 AM CDT | Special Weather Statement | JAN | Holmes, Humphreys | 44 min |
| Apr 12, 9:50 AM CDT | Special Weather Statement | JAN | Attala | 40 min |
| Apr 12, 10:46 AM CDT | Special Weather Statement | JAN | Noxubee | 29 min |
| Apr 12, 10:50 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 29 min |
| Apr 12, 12:16 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey | 59 min |
| Apr 12, 12:21 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 54 min |
| Apr 12, 12:26 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 37 min |
| Apr 12, 12:35 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison, Yazoo | 40 min |
| Apr 12, 1:05 PM CDT | Tornado Warning | JAN | Humphreys, Yazoo | 55 min |
| Apr 12, 1:06 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Scott, Winston | 39 min |
| Apr 12, 1:39 PM CDT | Special Weather Statement | JAN | Winston | 51 min |
| Apr 12, 1:40 PM CDT | Tornado Warning | JAN | Attala, Holmes | 65 min |
| Apr 12, 1:48 PM CDT | Special Weather Statement | JAN | Winston | 42 min |
| Apr 12, 2:27 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Winston | 48 min |
| Apr 12, 2:51 PM CDT | Tornado Warning | JAN | Choctaw, Noxubee, Oktibbeha, Winston | 54 min |
| Apr 12, 2:54 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison | 54 min |
| Apr 12, 2:56 PM CDT | Special Weather Statement | JAN | Hinds | 34 min |
| Apr 12, 2:58 PM CDT | Tornado Warning | JAN | Winston | 26 min |
| Apr 12, 3:04 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 41 min |
| Apr 12, 3:14 PM CDT | Tornado Warning | JAN | Noxubee | 45 min |
| Apr 12, 3:17 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha | 43 min |
| Apr 12, 3:27 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 20 min |
| Apr 12, 3:29 PM CDT | Tornado Warning | JAN | Lowndes | 31 min |
| Apr 12, 3:39 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Lamar, Lawrence, Marion | 66 min |
| Apr 12, 3:45 PM CDT | Flash Flood Warning | JAN | Attala, Choctaw, Leake, Neshoba, Noxubee, Winston | 4 hr |
| Apr 12, 4:10 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 35 min |
| Apr 12, 4:25 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 50 min |
| Apr 12, 4:28 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 47 min |
| Apr 12, 4:28 PM CDT | Tornado Warning | JAN | Jasper, Jones | 62 min |
| Apr 12, 4:49 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 41 min |
| Apr 12, 5:01 PM CDT | Tornado Warning | JAN | Covington, Jasper, Jones, Smith | 59 min |
| Apr 12, 5:04 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Winston | 29 min |
| Apr 12, 5:06 PM CDT | Tornado Warning | JAN | Lowndes, Noxubee, Oktibbeha, Winston | 38 min |
| Apr 12, 5:06 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 31 min |
| Apr 12, 5:19 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Washington | 41 min |
| Apr 12, 5:21 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Humphreys, Issaquena, Sharkey, Warren, Yazoo | 39 min |
| Apr 12, 5:40 PM CDT | Flash Flood Warning | JAN | Choctaw, Clay, Lowndes, Oktibbeha, Webster, Winston | 4 hr |
| Apr 12, 5:44 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 35 min |
| Apr 12, 5:45 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 31 min |
| Apr 12, 5:56 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 44 min |
| Apr 12, 5:58 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 47 min |
| Apr 12, 6:00 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 17 min |
| Apr 12, 6:17 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 43 min |
| Apr 12, 6:21 PM CDT | Flash Flood Warning | JAN | Lauderdale | 114 min |
| Apr 12, 6:39 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Grenada, Montgomery, Webster | 51 min |
| Apr 12, 6:55 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale | 65 min |
| Apr 12, 11:38 AM CDT | Severe Thunderstorm Warning | JAN | Morehouse, West Carroll | 67 min |
| Apr 12, 11:42 AM CDT | Tornado Warning | JAN | Morehouse, Richland, West Carroll | 51 min |
| Apr 12, 11:51 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 39 min |
| Apr 12, 11:34 AM CDT | Severe Thunderstorm Warning | JAN | Ashley | 56 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.